L-carnitine making me tired?

  1. Registered User
    rayden1's Avatar
    Stats
    6'0"  240 lbs.
    Join Date
    Jun 2011
    Posts
    5
    Rep Power
    41

    L-carnitine making me tired?


    To help my fat loss I started to take l-carnitine. I know people that take it and are happy with the results. Yet since I started taking it, I feel more run down during the day and have a harder time falling asleep at night. I stop taking any supplement that is know to boost energy around 3pm, which has worked well in the past.
    Has anyone heard of this?

  2. Idiot Savant
    Board Sponsor
    prld2gr8ns's Avatar
    Stats
    5'9"  190 lbs.
    Join Date
    Jul 2003
    Location
    Between Middle Earth and Narnia
    Age
    33
    Posts
    10,502
    Rep Power
    61214

    Not really. What else are you taking? It could be that your taking some other stims and/or energy boosters that are causing you to crash and have difficulty falling asleep. It sometimes sneaks up on you like that. You'll take a certain stim and be fine, then after a couple of weeks whamo. Haven't really heard LCLT doing this though. You could try taking it earlier in the day to see if that helps.
  3. Registered User
    Docmattic's Avatar
    Stats
    6'0"  208 lbs.
    Join Date
    Nov 2010
    Location
    Australia
    Posts
    1,078
    Rep Power
    54636

    I find carnatine gives me a metal kick..im having the same problem too though...maybee i need to cut stimms for a while.
    •   
       

  4. Registered User
    MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Location
    SEC
    Age
    29
    Posts
    10,036
    Rep Power
    3092030

    Never noticed that from acetyl l-carnitine or LCLT.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve

Similar Forum Threads

  1. hdrol making me super tired?
    By TulsaTalons in forum Anabolics
    Replies: 9
    Last Post: 02-18-2011, 01:39 AM
  2. Leviathan making me tired?
    By azr101 in forum Weight Loss
    Replies: 9
    Last Post: 09-17-2007, 06:27 PM
  3. Replies: 15
    Last Post: 03-24-2006, 01:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in